MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Codes Smoking (1585); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a case saver mode and a burning smell.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, the console was serviced by a field service engineer (fse) at the customers facility.The fse confirmed the reported allegation of smoking and case saver mode.Error 240 was displayed upon arrival, and the laser had a case saver mode.Upon opening the optical bench, it was discovered that the high reflective (hr) mirror on brick 2 was burned.The issue was resolved by replacing the hr mirror.Functional and electrical safety tests were conducted, confirming the laser was fully functional and operating within specification.As a result, the console was functioning as intended.The burned mirror was likely the source of the previously reported abnormal smell.The malfunction found could have affected the devices performance, leading to the event experienced by the customer.A review of the device instructions for use (ifu) and there is no indication that the device was not used in accordance with the ifu.The ifu has no issues with translation, wording, or graphics and therefore revision is not required.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21872857
Report Number2124215-2025-24849
Device Sequence Number21024862
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)160627(10)131
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/16/2025
Date Device Manufactured06/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown